# SDR UALA2011111606269

- Difficulty date: November 15, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 45,725 hours, 5,589 cycles
- Engine: Pwa PW40903
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ACCOMPLISH COA 209872 LT RT AIMS (M002 MODULE) FMCF AMI AND ACMF AMI SOFTWARE NOT MATCH.  LOADED FMCF AMI SOFTWARE ON L AIMS TO MATCH WITH R. ALL STATUS MESSAGES CLEARED. STILL NEEDS ADDRESS FMCF AMI AND ACMF AMI SOFTWARE ISSUES. AFTER CORRECTIONS TO COA 209872 WITH SFOEG, ALL SW #'S CONFIRMED NOW CORRECT.
